$U$-statistics with increasing powers
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 547-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a6,
author = {V. S. Korolyuk and Yu. V. Borovskikh},
title = {$U$-statistics with increasing powers},
journal = {Doklady Akademii Nauk},
pages = {547--551},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a6/}
}
V. S. Korolyuk; Yu. V. Borovskikh. $U$-statistics with increasing powers. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 547-551. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a6/